MathSciNet Relay Station
MathSciNet bibliographic data
MR1016274 57M15 (05C10 57M25)
Yamada, Shuji An invariant of spatial graphs. J. Graph Theory 13 (1989), no. 5, 537–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement